Erythema multiforme major following treatment with infliximab.

@article{Edwards2013ErythemaMM,
  title={Erythema multiforme major following treatment with infliximab.},
  author={Dean Edwards and Eli Boritz and Edward West Cowen and Ronald S Brown},
  journal={Oral surgery, oral medicine, oral pathology and oral radiology},
  year={2013},
  volume={115 2},
  pages={e36-40}
}
BACKGROUND The growth in the use of anti-tumor necrosis factor α (TNF-α) agents for treatment of inflammatory conditions has led to increased recognition of the side effects associated with this class of drugs. CASE DESCRIPTION We report a case of a patient who developed erythema multiforme (EM) major with characteristic oral and cutaneous lesions following treatment with the anti-TNF-α medication infliximab therapy for Crohn's disease (CD). CLINICAL IMPLICATIONS To our knowledge, this is… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…